English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Stationary equatorial MHD flows in general relativity

Daigne, F., & Drenkhahn, G. (2002). Stationary equatorial MHD flows in general relativity. Astronomy & Astrophysics, 381(3), 1066-1079.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0011-BB7B-6 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0011-BB7C-4
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Daigne, F., Author
Drenkhahn, G.1, Author              
Affiliations:
1High Energy Astrophysics, MPI for Astrophysics, Max Planck Society, ou_159881              

Content

show
hide
Free keywords: MHD; black hole physics; relativity; gamma-ray bursts
 Abstract: -

Details

show
hide
Language(s): eng - English
 Dates: 2002
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: eDoc: 5630
ISI: 000173458400042
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Astronomy & Astrophysics
  Alternative Title : Astron. Astrophys.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 381 (3) Sequence Number: - Start / End Page: 1066 - 1079 Identifier: ISSN: 1432-0746